# SDR SWI2024F00722

- Difficulty date: June 5, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BRACKET AT APPROXIMATELY FS280.00 RBL9 CROSSBEAM AS MARKED     (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED WITH NEW BRACKET CRJ700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020 AND DWG CC670-34010 REV -K. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
